English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6647/14525 (46%)
Visitors : 12478757      Online Users : 270
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1086

    Title: Fixed point theorems for condensing maps in S-KKM class
    Authors: Tian-Yuan Kuo
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Keywords: fixed point, condensing multimap, generalized condensing, Gconvex space, S-KKM property
    Date: 2008-11-01
    Issue Date: 2010-09-24 13:56:55 (UTC+8)
    Abstract: This paper presents some new fixed point results for condensing multimaps in s-KKM class in the setting of locally G-convex uniform spaces. We mainly show that every l.s.c., closed and generalized condensing selfmultimap with s-KKM property on a complete locally G-convex uniform space has a fixed point. Some applications to quasi-equilibrium problem of these fixed point results are also given.
    Relation: International Journal of Mathematical Analysis 2(21-24),1031-1044
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat
    (???)Fixed point theorems for condensing maps in S-KKM class.pdf157KbAdobe PDF1954View/Open

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback